advertisement
Question
Posted by: Lee | 2008/11/04

Orgasm

I cannot reach an orgasm except if my partner stiimulates me by hand or mouth which never use to be the used the case. I am mid 40, have been sterilized and put on quite a bit of weight since. Also experiences patches of dryness and am on hypertension medication. Plse help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It may be that your anti-hypertensives are drying you up and thus reducing the sensation during penetration. You could try using lubricant to see if that changes things, but also check out with your prescribing doctor if there is another medication for your hypertension that has fewer sexual side - effects; they are out there!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement